RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Publishing Ethics

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



CMFD:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


CMFD, 2007, Volume 23, Pages 169–181 (Mi cmfd98)  

First Approximation Equation for the Mean Value of the Jacobi Field on a Pseudo-Riemannian Manifold with Random Metric of Special Form

I. J. Sirotovskiy, È. R. Rozendorn, N. A. Tennova

M. V. Lomonosov Moscow State University

Full text: PDF file (195 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences, 2008, 154:4, 628–640

Bibliographic databases:

UDC: 514.74

Citation: I. J. Sirotovskiy, È. R. Rozendorn, N. A. Tennova, “First Approximation Equation for the Mean Value of the Jacobi Field on a Pseudo-Riemannian Manifold with Random Metric of Special Form”, Geometry and mechanics, CMFD, 23, PFUR, M., 2007, 169–181; Journal of Mathematical Sciences, 154:4 (2008), 628–640

Citation in format AMSBIB
\Bibitem{SirRozTen07}
\by I.~J.~Sirotovskiy, \`E.~R.~Rozendorn, N.~A.~Tennova
\paper First Approximation Equation for the Mean Value of the Jacobi Field on a Pseudo-Riemannian Manifold with Random Metric of Special Form
\inbook Geometry and mechanics
\serial CMFD
\yr 2007
\vol 23
\pages 169--181
\publ PFUR
\publaddr M.
\mathnet{http://mi.mathnet.ru/cmfd98}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2342530}
\zmath{https://zbmath.org/?q=an:1178.53037}
\transl
\jour Journal of Mathematical Sciences
\yr 2008
\vol 154
\issue 4
\pages 628--640
\crossref{https://doi.org/10.1007/s10958-008-9198-9}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-54849416537}


Linking options:
  • http://mi.mathnet.ru/eng/cmfd98
  • http://mi.mathnet.ru/eng/cmfd/v23/p169

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Современная математика. Фундаментальные направления
    Number of views:
    This page:248
    Full text:62
    References:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020